Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hepatitis A and weakness after infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   hello
Doctor :   how can i help you
Doctor :   go ahead with ur medical query
User :   i was suffering from hep a
Doctor :   ok
User :   but now doctors are saying that u get post hepatic syndrome
User :   my weakness is not going
Doctor :   ok
Doctor :   so what would u like to know about bow
Doctor :   now
User :   what exactly i had
User :   all blood report are normal
User :   slight exeration
User :   alot of weakness come into the body
Doctor :   u mean generalised weakness
User :   ya , extreme weakness
Doctor :   ok
Doctor :   since when
User :   after resting for 10 days i get ok mean able to do routing things
User :   last 4 months
Doctor :   do u have any other medical problem other than these
User :   no
User :   after getting jaundice
User :   i been hospitalised
User :   after that
Doctor :   ok
User :   so what had actually happned to me
User :   can u plz assit me
Doctor :   general weakness can be due to
Doctor :   loss of appetite
User :   nothing like that sir
User :   even i had weight
User :   increase
Doctor :   ok
User :   but in case walk more
Doctor :   tiredness and fatigue are common
User :   or do some activity
User :   which had exertion
Doctor :   ok
User :   than i totally fall weak
Doctor :   ok
Doctor :   r u overweight
Doctor :   excess weight can also causes weakness
Doctor :   u will be tired very soon
Doctor :   try to exercise
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   ya
User :   sorry doctor i get disconnected
Doctor :   r u there
User :   ya
Doctor :   I would recommend you to take the advice of a nutritionist who can help you with the menu you require based on your diet patterns.
Doctor :   ok
User :   doctor
User :   one more thing
Doctor :   can take this product ULTRA MEGA 2 tablet/day
Doctor :   yes
User :   even when i talk say for 15 min in phone
Doctor :   ok
User :   than my body shiver
Doctor :   i would suggest u to consult ur physician
Doctor :   if the problem persists
User :   ok
Doctor :   u can take this tablet twice daily after food
Doctor :   for one month
Doctor :   ok
User :   thanks alot doctor
Doctor :   ur welcome
Doctor :   have a nice day
User :   can u suggest some liver specialist doctor
Doctor :   hi
User :   ya
User :   doctor can
User :   u suggest me some liver specialist doctor
Doctor :   hi
User :   coz all this i m facing after jaundice
User :   i can talk to him from my phone
Doctor :   ok
User :   can u ....?
Doctor :   i will find out the necessary details and we will try if it is possible to arrange the same
Doctor :   but we cannot guarantee
User :   ok i will call him up
Doctor :   ok
Doctor :   anything else i can help you with?
User :   u will be confirming me in mail
User :   or sms
Doctor :   we will send you a mail
User :   ok ,,
Doctor :   Have you filled the feedback form which I have sent?
User :   1st time i had filled
User :   i given excellent
Doctor :   ok
Doctor :   anything else?
User :   no thanks
User :   thanks alot
Doctor :   please confirm your mail id
User :   ya
Doctor :   ok
Doctor :   you are welcome
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor